# SDR DALA2016102707770

- Difficulty date: February 9, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 34,587 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED S18R, BS 579.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02, 53-00-55 REPAIR 1 AND DWG 82912047.
